# SDR UIEA200600200

- Difficulty date: August 8, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 93,125 hours, 20,372 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO TAKEOFF REJECTED AT 110 KTS DUE TO TAKEOFF WARNING HORN.  AFTER EXITING RUNWAY A/C CHECKED FOR CONFIGURATION DISCREPANCY.  SUSPECT T/O WARNING, ENABLE BY FLAP TAKEOFF WARNING SWITCH, S339 FOUND STICKING, CLEANED SWITCH AND PERFORMED AURAL WARNING LOGIC CIRCUIT TEST IAW MM 31-26-00 ALL NORMAL.  PERFORMED FLAPS SYS OPERATIONAL CHECK IAW MM 27-51-00, ALL NORMAL.  PERFORMED AUTO STAB TRIM OPERATIONAL CHECK IAW MM 22-14-00, ALL NORMAL.  HIGH ENERGY STOP DAMAGE CONDITION INSPECTION CARRIED OUT IAW MM 5-51-10, ALL NORMAL.  TIRE PRESSURE OK.  BRAKE CONDITION NORMAL.
